# SDR HALA0700320

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 60,193 hours, 29,156 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Power Supply
- Condition: Unknown
- Location: Weu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ADFS LIMIT MODE SPD LIM ANNUNCIATED ON F/O EADI (A/T) MODE BEFORE SPEED LIMIT IS APPROACHED.  F/O MMO INDICATOR (RED BARS) MISSING REF.  AFTER REPLACEMENT OF WEU POWER SUPPLY MODULE "A" T/S PER FIM 34-12-00 AND NO FAULTS NOTED.  ACCOMPLISHED TEST 30 AND CK OK, A/C REMAINS IN LAND 3 STATUS.
